How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. G. Your Own Question
Dr. G.
Dr. G., Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 1859
Experience:  Private Practice Veterinarian
71397578
Type Your Dog Veterinary Question Here...
Dr. G. is online now
A new question is answered every 9 seconds

My 35 lb Siberian Husky just ate a 20 mg Latuda that my

Customer Question

my 35 lb Siberian Husky just ate a 20 mg Latuda that my daughter dropped on the floor. How will this affect the dog? Do we need to take her to the emergency vet since our regular vet is closed?
JA: I'm sorry to hear that. The Veterinarian will know if the dog will be able to digest that. What is the dog's name and age?
Customer: She is 1 year old and her name is Nova.
JA: Is there anything else the Veterinarian should be aware of about Nova?
Customer: No she is otherwise healthy and active.
Submitted: 3 months ago.
Category: Dog Veterinary
Expert:  Dr. G. replied 3 months ago.

Hello, my name is***** am a licensed veterinarian and I will try and help you as best as I can.

Please allow a few minutes for me to read your responses and for me to respond back.

Expert:  Dr. G. replied 3 months ago.

I am sorry to hear this has happened.

How long ago did your dog eat the medication?

Expert:  Dr. G. replied 3 months ago.

At the dose your dog ingested it is unlikely she will have any harmful side effects. Typically we see severe side effects with 10 times the amount ingested. It is likely you will see one of a couple things with this dose:

--Nothing

--Vomiting or upset stomach

--Some drowsiness or being a little quieter than normal

I would not expect anything else with this amount of medication. If any of these signs develop, they should resolve within 24 hours.

Any animal or human can have a reaction to any medication, so if you were to see anything very abnormal, a trip to the vet would be warranted.

Expert:  Dr. G. replied 3 months ago.

I strive for 100% Customer Satisfaction. Please feel free to reply back to me if you need any further information or if you are unsatisfied with this chat. Otherwise, please accept this answer and leave positive feedback for this conversation. Thank you very much and have a great day!

Expert:  Dr. G. replied 3 months ago.
Hi,

I'm just following up on our conversation about your pet. How is everything going?

Dr. G.